# SDR DALA1155819872

- Difficulty date: September 26, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 3,011 hours, 65,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ROWS 9 THROUGH 13 EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  LEFT FORWARD OVERWING EMERGENCY EXIT POWER SUPPLY WAS FOUND INOPERATIVE.  REPLACED SAME.  OPERATIONAL CHECK WAS GOOD.
